# SDR FDEA202306030988

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28164
- Aircraft time: 72,200 hours, 24,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

PDIS  969     25-60  7463     03JUN23  TYS  OPEN  U  WHILE CLOSING R1 , ESCAPE SLIDE GIRT BAR ENGAGEMENT  LIGHT DID NOT ILLUMINATE. WITH SLIDE ARMING LEVER  IN THE ARMED POSITION.   FACT 03JUN23 03:14   TYS                                                                 AMM: 25-66-11-2                                                                   FOUND GIRT BAR NOT ENGAGED, PERFORMED GIRT BAR                                    MAINTENANCE PER B757 M.M. 25-66-00-2.  PERFORMED                                  ADJ/TEST OF GIRT BAR SWITCH PER B757 M.M.                                         25-66-11-2.  OPS CHECK GOOD.  AC OK FOR SERVICE.
